# SDR SWAA2014082831393

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 58,845 hours, 47,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952358
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN OUTER HANDLE CUT OUT CRACKED AT RADIUS OF UPPER AFT CORNER.  REPAIRED SKIN IAW EA.
